MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 42 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 42 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 42 +4 LAT
Health Effect - Clinical Code No Information (3190)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.It was reported that the facility is not releasing the device.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the patient had a primary reverse total shoulder procedure on (b)(6) 2019.The patient returned to the or for a revision procedure on (b)(6) 2019 due to the implanted glenosphere disassociating from the baseplate.During the original procedure, the central screw depth gauge was used to ensure that the central screw was fully seated.After glenosphere impaction, the glenosphere forceps were used in multiple planes to ensure engagement of the morse taper.During the revision procedure the original glenosphere (ar-9120-02 / lot: 18.01057) and baseplate (ar-9504l-04 / lot: 18.00719) were explanted, and the surgeon implanted a mgs baseplate (ar-9560-28-2 / lot: 5642) and glenosphere (ar-9564-2842-lat / lot: 18.00802) in its place.The primary and revision procedure were performed by the same surgeon, and took place at the same facility.The following arthrex parts were implanted during the primary procedure: ar-9120-02 // lot: 18.01057 // qty.: 1.Ar-9145-24 // lot: 18.00674 // qty.: 1.Ar-9145-30 // lot: 18.01275 // qty.: 1.Ar-9165-20nl // lot: 10247862 // qty.: 1.Ar-9501-12p // lot: 18.00906 // qty/: 1.Ar-9502f-42cpc // lot: 160037703 // qty.: 1.Ar-9503l-03c // lot: 150044008 // qty.: 1.Ar-9504l-04 // lot: 18.00719 // qty.: 1.Ar-9550-06 // lot: 18.00623 // qty.: 1.The following arthrex parts were implanted during the revision procedure: ar-9503l-03c // lot: 18.00561 // qty.: 1.Ar-9550-06 // lot: 18.00990 // qty.: 1.Ar-9560-28-2 // lot: 5642 // qty.: 1.Ar-9561-30s // lot: 6227 // qty.: 1.Ar-9563-16 // lot: 2019000253 // qty.: 2.Ar-9563-24 // lot: 2019001686 // qty.: 1.Ar-9563-28 // lot: 2019001343 // qty.: 1.Ar-9564-2842-lat // lot: 18.00802 // qty.: 1.Additional information received on 10/08/219: the rep reported the disassociation was first discovered from x-rays taken during an office visit on (b)(6) 2019.The rep is following up with the surgeon to discuss if the cause of the disassociation is known.The bone quality was hard.The rep stated the explanted devices were sent to pathology, and will not be returning to arthrex for evaluation.The following list is all of the arthrex parts that were explanted during the revision procedure: ar-9120-02 // lot: 18.01057, ar-9504l-04 // lot: 18.00719, ar-9145-24 // lot 18.00674, ar-9145-30 // lot 18.01275, ar-9165-20nl // lot 10247862, ar-9503l-03c // lot 150044008, ar-9550-06 // lot 18.00623.

Brand Name
UNIVERS REVERS GLENO 42 +4 LAT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9254829
Report Number1220246-2019-01379
Device Sequence Number2549880
Product Code PHX
UDI-Device Identifier00888867061347
UDI-Public00888867061347
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberUNIVERS REVERS GLENO 42 +4 LAT
Device Catalogue NumberAR-9504L-04
Device Lot Number18.00719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;